MathSciNet Relay Station
MathSciNet bibliographic data
MR1822902 60G15 (60F10 60G17 60G70)
Mason, David M.; Shi, Zhan Small deviations for some multi-parameter Gaussian processes. J. Theoret. Probab. 14 (2001), no. 1, 213–239.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement